# SDR ABXA20241025206

- Difficulty date: October 25, 2024
- Submitted: October 29, 2024
- Operation: Air carrier
- Aircraft: N760CK
- Make and model: Boeing 767341
- Aircraft serial: 24753
- Aircraft time: 92,824 hours, 26,233 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CK C5 AT KALITTA  EVIDENCE OF LIGHTNING STRIKE ON UPPER HALF FUSELAGE EXTERIOR RIGHT APPROX STA 300 AND S-2, TD35  REPAIR - FUSELAGE SKIN (SECTION 41 ), FULLELAGE SKIN REPAIR BETWEEN CANTED STA 303 AND CANTED STA 325, BETWEEN STRINGERS STR-2R AND STR-3R, 8767. ACCOMPLISHED REPAIR OF FUSELAGE SKIN AT CANTED STA 303 BETWEEN STR 1L AND 1R IAW FVCI EO CONTROL# 24159-4 REV IR.
